Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 243, NWS Jacksonville, FL

August 9, 2011Coffee County, Jeff Davis County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 9, 2011, 6:02 PM EDT for Coffee County, Jeff Davis County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2011, 6:02 PM EDT (22:02 UTC)
Expired
Aug 9, 2011, 6:28 PM EDT
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Coffee County, GA, Jeff Davis County, GA

The radar

The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WUUS52 KJAX 092202
SVRJAX
GAC069-161-092245-
/O.NEW.KJAX.SV.W.0243.110809T2202Z-110809T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
  EXTREME NORTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 602 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS     
  LOCATED 13 MILES NORTH OF BROXTON...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3181 8264 3175 8291 3179 8292 3179 8287
      3182 8284 3184 8280 3186 8278 3186 8276
      3191 8269 3193 8268 3193 8267
TIME...MOT...LOC 2202Z 254DEG 12KT 3182 8286

$$

ZAPPE
1 follow-up statement
717 
WWUS52 KJAX 092228
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT TUE AUG 9 2011

GAC069-161-092238-
/O.CAN.KJAX.SV.W.0243.000000T0000Z-110809T2245Z/
JEFF DAVIS GA-COFFEE GA-
628 PM EDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHERN COFFEE AND
WESTERN JEFF DAVIS COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3181 8264 3175 8291 3179 8292 3179 8287
      3182 8284 3184 8280 3186 8278 3186 8276
      3191 8269 3193 8268 3193 8267
TIME...MOT...LOC 2228Z 254DEG 12KT 3184 8276

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:59 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Aug 9, 2:59 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT TUE AUG 9 2011

...DANGEROUS HEAT INDICES AND VERY HOT TEMPS NEXT FEW DAYS...

.CURRENTLY...SCT TO NMRS AREAS OF CONVECTION CONT ACROSS THE SRN
ZONES...MAINLY S OF I-10. ISOLD TO SCT SHOWERS AND STORMS ELSEWHERE.
ONE MID LEVEL SHORTWAVE TROUGH IS NOTED NEAR MARION COUNTY AREA WITH
ANOTHER ONE FROM PARTS OF N AND CENTRAL NRN GA TO S CENTRAL AL.
TEMPS ARE IN THE LOWER TO MID 90S OVER THE REGION WITH MUCH LOWER
READINGS OVER THE S ZONES WHERE MOSTLY CLOUDY CONDS AND OCNL
CONVECTION HAS OCCURRED.

.SHORT TERM...
TONIGHT...DEEPEST LIFT AND MOISTURE WILL CONT TO MOVE ACROSS NE FL
WITH ACTIVITY SLOWLY WINDING DOWN LATE TONIGHT. LLVL SPEED
CONVERGENCE WILL LIKELY SUPPORT SCT WEAK CONVECTION OVER OUR SW
ZONES BTN 06Z-12Z. ANOTHER SHORTWAVE TROUGH DISTURBANCE WILL MOVE
INTO SE GA BY MIDNIGHT AND SEEMS TO SUPPORT A SLIGHT CHANCE OF
SHOWERS AND STORMS AFT MIDNIGHT EVEN AFTER LOSS OF DAYTIME HEATING.

WED...DRIER AIR BEGINS TO WORK INTO THE AREA AS SHORTWAVE TROUGH
MOVES THROUGH AND OFF THE COAST OF NE FL. WEAK SFC TROFFING FROM SC
TO SW GA WILL MOVE EWD AND WILL LESSEN THE WLY GRADIENT FLOW OF
RECENTLY. MAX POPS AROUND 50% OVER SRN MOST ZONES WILL TAPER OFF TO
10-20% OVER NRN ZONES. INCREASED SUBSIDENCE WILL PUSH TEMPS AGAIN TO
MID-UPPER 90S WITH SLIGHTLY LOWER DEWPOINTS. STILL...A HEAT ADVY MAY
BE NEEDED FOR PORTIONS OF THE AREA...MAINLY SUWANNEE VALLEY AREA TO
NEAR JAX. WED NIGHT...SFC TROF WEAKENS OVER THE AREA AND WEAK PRES
PATTERN AND ANY ISOLD CONVECTION SHOULD DISSIPATE BY MIDNIGHT.

THU...MUCH DRIER CONDS ON NW FLOW/BUILDING HIGH PRES ALOFT EXPECTED
WITH ONLY 15-20% RAIN CHANCES...BUT THE MAIN STORY WILL BE THE HEAT
WITH HIGHS TOPPING AROUND 100 DEG! CURRENT RECORDS AT CLIMATE SITES
STAND AROUND THE 98-100 DEG RANGE AND THEY ARE IN JEOPARDY OF BEING
TIED OR BROKEN. AS FAR AS HEAT INDICES...SOMEWHAT LOWER DEWPOINTS WILL
HELP READINGS STAY MOSTLY BELOW 110.

BY FRI...MID LEVEL HIGH PRES WILL SHIFT A BIT WWD AWAY FROM THE
REGION AND PWATS NUDGE UP A BIT. SLIGHTLY HIGHER POPS AT 20-30% ARE
ADVERTISED...BUT GENERALLY ISOLD ACTIVITY EXPECTED DUE NVA AND DRY
MID LEVEL AIR. HIGHS AGAIN OPPRESSIVE IN THE MID AND UPPER 90S WITH
100 DEG READINGS EXPECTED IN A FEW SPOTS.

.LONG TERM...SAT-TUE.
ON SAT...MID LEVEL RIDGE WILL BE ACROSS THE N GULF OF MEXICO WHILE
BROAD TROUGHING WILL EXIST FROM THE NRN PLAINS TO THE NE U.S. COAST.
E COAST TROUGH DEEPENS ON SUN AND EARLY MON THOUGH THE TROUGH BEGINS
TO LIFT OUT BY LATE MON INTO TUE. THERE IS REASONABLY GOOD
CONFIDENCE OF A COLD FRONT MOVING SEWD INTO THE REGION BY SUN AND
MOVING THROUGH THE AREA ON MON. THE FRONT MAY DISSIPATE/BECOME
DIFFUSE ON TUE AS THE UPPER SUPPORT BECOMES WEAK.

A WEAK PRES PATTERN ON SAT WILL ALLOW FOR SEA BREEZES TO FORM WITH
ENOUGH MOISTURE TO SUPPORT SCT SHOWERS AND STORMS. ON SUN...AS
FRONT APPROACHES WLY FLOW WILL LIKELY INITIATE SCT CONVECTION AND
THEN SPREAD EWD TOWARD NE FL/SE GA COAST DURING THE DAY. IN
GENERAL...EXPECTED SCT SHOWERS AND STORMS ON MON AND TUE. TEMPS LOOK
TO BE ABOVE AVERAGE ON SAT AND DROP SLIGHTLY BY SUN-TUE AS .

&&

.AVIATION...

HAVE RECENTLY ADDED TEMPO TSRA GROUPS WITH IFR VISIBILITIES AT THE
JACKSONVILLE AREA TERMINALS BASED ON LATEST RADAR IMAGERY. THIS
ACTIVITY IS EXPECTED TO REMAIN BRIEF AND WILL LIKELY WRAP UP BY
21Z. OTHERWISE VFR CONDITIONS WILL PREVAIL.

&&

.MARINE...

NOCTURNAL SURGE WILL DICTATE ONE MORE SCEC HEADLINE OVER THE
OFFSHORE ZONES TONIGHT. WINDS WILL THEN SETTLE DOWN SOME WITH
MORE BENIGN CONDITIONS THURSDAY AND FRIDAY.

&&

.FIRE WEATHER...

HOT AND DRY CONDITIONS ARE EXPECTED ON THURSDAY AND FRIDAY WITH
TEMPERATURES AROUND 100 DEGREES AND MINIMUM HUMIDITIES AROUND 35
PERCENT. WINDS ARE EXPECTED TO BE FAIRLY LIGHT...LESS THAN 10 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  97  73 100 /  30  10  10  20
SSI  78  95  78  97 /  20  20  10  10
JAX  76  97  75  99 /  30  30  20  20
SGJ  76  94  77  96 /  30  30  20  10
GNV  75  95  75  99 /  30  40  20  20
OCF  75  94  76  98 /  40  50  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.
&&

SHASHY/SHULER/KEEGAN
Hazardous weather outlook, Aug 9, 11:20 AM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1120 AM EDT TUE AUG 9 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1120 AM EDT TUE AUG 9 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...HEAT ADVISORY IN EFFECT ACROSS SOUTHEAST GEORGIA...

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

.DAY ONE...TODAY AND TONIGHT...

DANGEROUS HEAT INDICES WILL TOP OUT AROUND 110 DEGREES ACROSS
SOUTHEAST GEORGIA AND A HEAT ADVISORY IS IN EFFECT. HEAT INDICES
WILL TOP OUT IN THE 105 TO 110 RANGE ACROSS NORTHEAST FLORIDA.
PLEASE REFER TO THE URGENT WEATHER MESSAGE FOR MORE DETAILS.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY. STRONG GUSTY
WINDS...EXCESSIVE LIGHTNING AND LOCALLY HEAVY RAINFALL IS EXPECTED
WITH THIS ACTIVITY THIS AFTERNOON AND EVENING. ISOLATED STRONG AND
SEVERE STORMS ARE POSSIBLE...MAINLY ACROSS SOUTHEAST GEORGIA.
STORM MOTION WILL BE TO THE EAST AROUND 15 TO 20 MPH. MARINERS
SHOULD BE ON THE LOOKOUT FOR THUNDERSTORMS MOVING OFFSHORE AFTER
1 PM...WHICH MAY PRODUCE WINDS OF 35 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

DANGEROUS HEAT IS FORECAST THROUGH THE END OF THE WEEK WITH HEAT
INDICES ABOVE 105 EACH AFTERNOON. NEAR RECORD HIGH TEMPERATURES ARE
EXPECTED ON THURSDAY AND FRIDAY.

SCATTERED THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING...
THOUGH ONLY ISOLATED THUNDERSTORMS ARE EXPECTED ON THURSDAY.
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 9, 4:35 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT TUE AUG 9 2011

GAZ150-152-092115-
BRANTLEY-WARE-
435 PM EDT TUE AUG 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE
AND SOUTHWESTERN BRANTLEY COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF HOBOKEN...MOVING
EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL
AREAS OF THE INDICATED COUNTIES THROUGH 515 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3117 8204 3104 8210 3112 8229 3118 8226
TIME...MOT...LOC 2035Z 285DEG 7KT 3113 8221

ZAPPE
Special weather statement, Aug 9, 5:15 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT TUE AUG 9 2011

GAZ150-163-092200-
CLINCH-WARE-
515 PM EDT TUE AUG 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE
AND EAST-CENTRAL CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...

AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS OVER EAST-CENTRAL CLINCH COUNTY AND CENTRAL WARE
COUNTY...MOVING SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 600 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3089 8245 3081 8241 3080 8242 3079 8241
      3079 8240 3083 8264 3098 8270
TIME...MOT...LOC 2114Z 334DEG 17KT 3083 8246 3090 8265

ZAPPE
Special weather statement, Aug 9, 5:22 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT TUE AUG 9 2011

GAZ132-149-092200-
ATKINSON-COFFEE-
522 PM EDT TUE AUG 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN ATKINSON AND EXTREME SOUTHWESTERN COFFEE COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM
EDT...

AT 522 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF WILLACOOCHEE...
MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY
RURAL AREAS OF THE INDICATED COUNTIES THROUGH 600 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3147 8315 3143 8302 3135 8308 3136 8311
      3140 8314 3144 8314 3146 8316
TIME...MOT...LOC 2122Z 270DEG 5KT 3141 8308

ZAPPE
Special weather statement, Aug 9, 5:48 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 PM EDT TUE AUG 9 2011

GAZ136-092230-
WAYNE-
548 PM EDT TUE AUG 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WAYNE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 630 PM EDT...

AT 548 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WAYNE COUNTY...OR 11 MILES
SOUTHWEST OF GARDI...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY
THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3151 8180 3140 8173 3135 8187 3141 8192
TIME...MOT...LOC 2148Z 238DEG 8KT 3140 8186

ZAPPE
Special weather statement, Aug 9, 5:51 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT TUE AUG 9 2011

GAZ150-163-092230-
CLINCH-WARE-
551 PM EDT TUE AUG 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE
AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF ARGYLE TO 9 MILES SOUTH OF ARGYLE...MOVING NORTHEAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ARGYLE AND
MANOR THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3123 8263 3101 8247 3090 8262 3111 8277
TIME...MOT...LOC 2151Z 210DEG 12KT 3112 8271 3097 8261

ZAPPE
Special weather statement, Aug 9, 5:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
557 PM EDT TUE AUG 9 2011

GAZ132-133-092245-
COFFEE-JEFF DAVIS-
557 PM EDT TUE AUG 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN JEFF
DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT...

AT 557 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF HAZLEHURST TO 12 MILES WEST OF SNIPESVILLE...MOVING EAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HAZLEHURST AND SNIPESVILLE THROUGH 645 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3197 8243 3193 8243 3169 8285 3173 8300
      3179 8299 3179 8287 3187 8278 3186 8276
      3191 8269 3193 8268 3193 8262 3197 8255
      3195 8250 3197 8250
TIME...MOT...LOC 2157Z 282DEG 15KT 3196 8244 3176 8292

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:59 PM EDTSpecial Weather StatementJAXJeff Davis46 min
Aug 9, 2:50 AM EDTHeat AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more17 hr
Aug 9, 3:05 PM EDTSpecial Weather StatementJAXAtkinson40 min
Aug 9, 3:11 PM EDTSpecial Weather StatementJAXCharlton49 min
Aug 9, 3:42 PM EDTSpecial Weather StatementJAXCharlton48 min
Aug 9, 4:25 PM EDTAreal Flood AdvisoryJAXCamden52 min
Aug 9, 4:35 PM EDTSpecial Weather StatementJAXBrantley40 min
Aug 9, 5:15 PM EDTSpecial Weather StatementJAXClinch45 min
Aug 9, 5:22 PM EDTSpecial Weather StatementJAXBerrien38 min
Aug 9, 5:30 PM EDTAreal Flood AdvisoryJAXClinch, Ware60 min
Aug 9, 5:48 PM EDTSpecial Weather StatementJAXWayne42 min
Aug 9, 5:51 PM EDTSpecial Weather StatementJAXClinch39 min
Aug 9, 5:54 PM EDTAreal Flood AdvisoryJAXAtkinson, Coffee66 min
Aug 9, 5:57 PM EDTSpecial Weather StatementJAXJeff Davis48 min
Aug 9, 6:11 PM EDTSpecial Weather StatementJAXJeff Davis49 min
Aug 9, 6:15 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Coffee, Jeff Davis58 min
Aug 9, 6:20 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis40 min
Aug 9, 6:22 PM EDTSpecial Weather StatementJAXAppling53 min
Aug 9, 6:26 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis, Wayne49 min
Aug 9, 6:46 PM EDTSpecial Weather StatementJAXWare44 min
Aug 9, 6:54 PM EDTSpecial Weather StatementJAXBacon51 min
Aug 9, 6:56 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Pierce, Ware35 min
Aug 9, 7:02 PM EDTSpecial Weather StatementJAXAppling, Wayne43 min
Aug 9, 7:04 PM EDTSpecial Weather StatementJAXAtkinson56 min
Aug 9, 7:16 PM EDTAreal Flood AdvisoryJAXAtkinson, Bacon, Clinch, Coffee, Ware84 min
Aug 9, 7:30 PM EDTSpecial Weather StatementJAXCoffee45 min
Aug 9, 7:36 PM EDTSpecial Weather StatementJAXLanier39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.